# SDR AALA202409238108

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 32,797 hours, 13,351 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN TURNING HANDLE COUNTER CLOCKWISE ONLY CLOCKWISE. MAINTENANCE ADJUSTED FLIGHT DECK DOOR CENTER LATCH PER AMM 52-51-21.
